Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 112, NWS Dodge City, KS

May 30, 20134 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2013, 2:43 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 2:43 PM CDT (19:43 UTC)
Expired
May 30, 2013, 3:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 108 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS53 KDDC 301943
SVRDDC
KSC051-135-165-195-302030-
/O.NEW.KDDC.SV.W.0112.130530T1943Z-130530T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
243 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
  NORTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 330 PM CDT

* AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
  OF RANSOM...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
           EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BROWNELL AND MCCRACKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3889 9944 3858 9943 3847 9988 3863 9999
TIME...MOT...LOC 1943Z 243DEG 23KT 3860 9982

HAIL...1.50IN
WIND...60MPH

$$

JJOHNSON
1 follow-up statement
735 
WWUS53 KDDC 302003
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CDT THU MAY 30 2013

KSC051-135-165-195-302030-
/O.CON.KDDC.SV.W.0112.000000T0000Z-130530T2030Z/
TREGO KS-RUSH KS-NESS KS-ELLIS KS-
303 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ELLIS...NORTHEASTERN NESS...NORTHWESTERN RUSH AND SOUTHEASTERN TREGO
COUNTIES UNTIL 330 PM CDT...

AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNELL...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MCCRACKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3850 9979 3869 9986 3889 9944 3858 9943
TIME...MOT...LOC 2003Z 243DEG 23KT 3866 9967

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:30 PM CDT, 13 minutes earlier.

Area forecast discussion, May 30, 2:30 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
230 PM CDT THU MAY 30 2013

...UPDATED FOR THE LONG TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 1004 AM CDT THU MAY 30 2013

WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE A CLOSED OFF UPPER
LEVEL LOW DEVELOPING ACROSS THE WESTERN DAKOTAS. MEANWHILE, A +90KT
UPPER LEVEL JET IS STREAMING SOUTHEAST ACROSS THE INTERMOUNTAIN WEST
INTO NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE. NEAR THE SURFACE,
A TROUGH OF LOW PRESSURE STRETCHES FROM CENTRAL NEBRASKA SOUTHWARD
ACROSS CENTRAL KANSAS INTO EXTREME WESTERN OKLAHOMA. SURFACE
DEWPOINTS ARE IN THE 50S(F) ACROSS CENTRAL AND MUCH OF SOUTHWEST
KANSAS WITH THE 40S(F) NEAR THE COLORADO BORDER.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 120 PM CDT THU MAY 30 2013

ISOLATED SHOWERS AND THUNDERSTORMS WILL DRIFT SLOWLY EAST ACROSS
WEST CENTRAL AND SOUTHWEST KANSAS INTO CENTRAL KANSAS THIS
AFTERNOON, THEN GRADUALLY DISSIPATE BY THIS EVENING. SMALL HAIL
AND GUSTY WINDS MAY BE POSSIBLE WITH ANY OF THESE SHOWERS/STORMS.
WIDESPREAD SEVERE WEATHER IS UNLIKELY.

SHORT RANGE MODELS INDICATE THE CLOSED OFF UPPER LOW IN THE
NORTHERN PLAINS SHIFTING EAST ACROSS THE DAKOTAS TONIGHT AND
FRIDAY. MEANWHILE, A TROUGH AXIS ATTENDANT TO THE UPPER LOW WILL
LIFT NORTHEAST OUT OF THE CENTRAL PLAINS INTO THE UPPER MIDWEST
TONIGHT. AS THIS OCCURS, THE SURFACE BOUNDARY/TROUGH EXTENDING
FROM CENTRAL NEBRASKA SOUTHWARD INTO CENTRAL KANSAS WILL BEGIN TO
PUSH EAST THIS EVENING, SHIFTING THE FOCUS FOR THUNDERSTORM
DEVELOPMENT FURTHER TO OUR EAST. ISOLATED THUNDERSTORMS MAY BE
POSSIBLE EARLY THIS EVENING ACROSS CENTRAL KANSAS, INCLUDING NEAR
AND ALONG A LINE FROM ST. JOHN TO MEDICINE LODGE. HOWEVER,
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. MUCH DRIER CONDITIONS
ARE THEN EXPECTED INTO FRIDAY AS AS THE UPPER LEVEL LOW MOVES
FURTHER EAST INTO THE WESTERN GREAT LAKES REGION WHILE DRIER AIR
NEAR THE SURFACE ADVECTS EAST-SOUTHEAST INTO WESTERN KANSAS.

TEMPERATURES WILL BE NEAR NORMAL TONIGHT AS LIGHT AND VARIABLE WINDS
TAKE HOLD ACROSS MUCH OF WESTERN KANSAS WHILE SKIES REMAIN MOSTLY
CLEAR. WITH SURFACE DEWPOINTS DROPPING INTO THE 30S(F) NEAR THE
COLORADO BORDER TO THE 50S(F) HOLDING IN CENTRAL KANSAS, LOOK FOR
LOWS MAINLY DOWN INTO THE 50S(F) LATE TONIGHT WITH LOWER TO MID
60S(F) POSSIBLE IN SOUTH CENTRAL KANSAS WHERE INCREASED MOISTURE
WILL REMAIN. A WEST TO NORTHWESTERLY DOWNSLOPE FLOW IS EXPECTED TO
DEVELOP ACROSS WESTERN KANSAS FRIDAY AS THE SURFACE BOUNDARY/TROUGH
ADVANCES FURTHER TO THE EAST. THE NAM AND GFS SHOW TEMPERATURES AT
H85 RANGING FROM AROUND 20C IN CENTRAL KANSAS TO NEAR 25C IN FAR
SOUTHWEST KANSAS BY FRIDAY AFTERNOON. WITH PLENTY OF SUNSHINE AND
A DOWNSLOPE FLOW ACROSS WESTERN KANSAS, LOOK FOR HIGHS WELL UP
INTO THE 80S(F) TO NEAR 90F.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 226 PM CDT THU MAY 30 2013

THE MOST RECENT LONG RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH
THE 5H PRESSURE PATTERN, OUT THROUGH ABOUT 84 HOURS, THEN THE GFS
BECOMES SLIGHTLY MORE AMPLIFIED WITH THE TROUGH OVER THE GREAT LAKES
AREA.  FURTHER DOWN THE FORECAST, THERE WILL BE A LARGE UPPER LOW
MOVE FROM WEST TO EAST THROUGH THE NORTHERN STATES MONDAY INTO
TUESDAY.  A LOW PRESSURE TROUGH WILL SAG DOWN INTO THE PLAINS AND
MAY PROVIDE ENOUGH VORTICITY AND UPPER LEVEL LIFT FOR THUNDERSTORMS
ACROSS WESTERN KANSAS.  FURTHERMORE, A COLD FRONT WILL PASS BY
FRIDAY NIGHT AND BRING COOLER AIR SOUTHWARD INTO KANSAS.  HIGHS ON
SATURDAY AND SUNDAY WILL ONLY BE IN THE LOWER 70S TO LOWER 80S.
SATURDAY WILL ALSO GET WINDY WITH NORTHWEST WINDS OF 20 TO 30 MPH
AND GUSTY.  SO IT WILL BE COOL AND WINDY SATURDAY.  AFTER SUNDAY,
THE UPPER FLOW WILL TURN TO THE WEST AND GO ZONAL, AND A SOUTHWEST
FLOW AT THE SURFACE WILL PUSH SURFACE TEMPERATURES BACK INTO 90S FOR
BOTH MONDAY AND TUESDAY.  THE MODELS ARE DEPICTING A DRY LINE
FORMING BOTH MONDAY AND TUESDAY, WITH A COLD FRONT CRASHING THROUGH
LATE TUESDAY.  FOR NOW, WITH THAT SURFACE SET UP AND MINOR
DISTURBANCES FLOWING OVERHEAD, THERE COULD BE SOME SEVERE WEATHER
DEVELOP BOTH MONDAY AND TUESDAY AFTERNOONS.  THIS SITUATION WILL
NEED TO BE MONITORED.  THAT COLD FRONT PASSING THROUGH LATE TUESDAY
WILL KNOCK HIGH TEMPERATURES BACK INTO THE 80S FOR WEDNESDAY AND
THURSDAY.  THE UPPER MINOR WAVES PASSING QUICKLY THROUGH THE PLAINS
DURING THE MID WEEK WILL KEEP PRECIPITATION CHANCES GOING FOR WEDNESDAY,
WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1201 PM CDT THU MAY 30 2013

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH EARLY FRIDAY
MORNING. AS FOR WINDS, A SURFACE TROUGH EXTENDING FROM SOUTHERN
NEBRASKA SOUTH THROUGH CENTRAL KANSAS INTO FAR WESTERN OKLAHOMA
WILL PUSH SLOWLY EAST TODAY AND TONIGHT. AS A RESULT, LIGHT AND
VARIABLE WINDS WILL BECOME WESTERLY 10 TO 20KT THIS AFTERNOON THEN
BECOME LIGHT AND VARIABLE AGAIN THIS EVENING AFTER SUNSET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  88  54  79 /  10   0  10   0
GCK  53  88  52  77 /   0   0  10   0
EHA  55  90  53  79 /   0   0  10   0
LBL  55  92  55  81 /   0   0  10   0
HYS  55  83  53  73 /  10   0  10  10
P28  62  88  59  81 /  10  10  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR
KSZ061-062-074>076-086.

&&

SYNOPSIS...JJOHNSON
SHORT TERM...JJOHNSON
LONG TERM...BURKE
AVIATION...JJOHNSON
Hazardous weather outlook, May 30, 3:22 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
322 AM CDT THU MAY 30 2013

KSZ030-031-043>046-061>066-074>081-084>090-310830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
322 AM CDT THU MAY 30 2013 /222 AM MDT THU MAY 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEPART THE REGION BY MID MORNING. THE
MAIN THREAT WITH THIS ACTIVITY IS LIGHTNING AND MODERATE TO HEAVY RAINFALL.

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM CDT FOR PORTIONS OF
SOUTHWEST KANSAS. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS.

ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE THIS EVENING ALONG AND
EAST OF A LINE FROM ELLIS COUNTY TO COMANCHE COUNTY. THE MAIN THREAT
IS LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF SOUTH
CENTRAL KANSAS LATE FRIDAY AND FRIDAY EVENING. ANY THUNDERSTORMS
WHICH DEVELOP IN BARBER COUNTY SHOULD MOVE SOUTHEAST INTO OKLAHOMA
QUICKLY BEFORE BECOMING SEVERE. AFTER A QUIET PERIOD THIS
WEEKEND...THUNDERSTORM CHANCES WILL INCREASE EARLY NEXT WEEK. SEVERE
STORMS WILL BE POSSIBLE AS WIND SHEAR AND INSTABILITY INCREASES LATE
MONDAY AND PERHAPS INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

SUGDEN/UMSCHEID

In the hours before

Local storm report, May 30, 9:20 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
920 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       7 SW LA CROSSE          38.46N 99.40W
05/30/2013  E0.95 INCH       RUSH               KS   PUBLIC

&&

MSCOTT
Local storm report, May 30, 9:25 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
925 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             PRATT                   37.65N 98.74W
05/30/2013  E0.75 INCH       PRATT              KS   TRAINED SPOTTER

&&

MSCOTT
Special weather statement, May 30, 2:17 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT THU MAY 30 2013

KSZ031-302000-
ELLIS-
217 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANTONINO...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN ELLIS COUNTY...INCLUDING THE CITIES OF ANTONINO...
HAYS...MUNJOR...TOULON AND VICTORIA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3912 9921 3871 9906 3871 9954 3884 9959
TIME...MOT...LOC 1917Z 253DEG 23KT 3879 9944

JJOHNSON
Special weather statement, May 30, 2:34 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
234 PM CDT THU MAY 30 2013

KSZ030-045-302015-
NESS-TREGO-
234 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NESS AND
SOUTHEASTERN TREGO COUNTIES...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANSOM...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHEASTERN NESS AND SOUTHEASTERN TREGO COUNTIES...
INCLUDING THE CITIES OF RANSOM AND BROWNELL...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3888 9961 3855 9960 3847 9997 3863 10008
TIME...MOT...LOC 1934Z 240DEG 21KT 3861 9990

JJOHNSON
Local storm report, May 30, 2:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             3 W ANTONINO            38.78N 99.44W
05/30/2013  E1.75 INCH       ELLIS              KS   LAW ENFORCEMENT

&&

JFINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:05 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny, Lane, Scott40 min
May 29, 7:20 PM CDTTornado WarningDDCGrant, Kearny25 min
May 29, 7:45 PM CDTSpecial Weather StatementDDCLane, Ness, Trego45 min
May 29, 7:56 PM CDTSevere Thunderstorm WarningDDCFinney, Lane49 min
May 30, 2:04 AM CDTAreal Flood WarningDDCHodgeman, Ness12 hr
May 30, 2:34 AM CDTRed Flag WarningDDCGrant, Hamilton, Haskell, Kearny, Seward, Stanton17 hr
May 30, 8:40 AM CDTSpecial Weather StatementDDCComanche50 min
May 30, 2:17 PM CDTSpecial Weather StatementDDCEllis43 min
May 30, 2:24 PM CDTSevere Thunderstorm WarningDDCEllis51 min
May 30, 2:34 PM CDTSpecial Weather StatementDDCNess41 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego45 min
May 30, 3:53 PM CDTSpecial Weather StatementDDCRush52 min
May 30, 4:20 PM CDTSevere Thunderstorm WarningDDCRush40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.